Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Perturbations of linear $ m$-accretive operations


Author: Noboru Okazawa
Journal: Proc. Amer. Math. Soc. 37 (1973), 169-174
MSC: Primary 47A55; Secondary 47B44
MathSciNet review: 0313850
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sufficient condition is given for the sum $ A + B$ of two linear m-accretive operators A and B in a Hilbert space to be m-accretive. This condition is expressed in terms of $ \operatorname{Re} (Au,Bu)$ for u in D, where D is a certain linear manifold contained in $ D(A + B)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A55, 47B44

Retrieve articles in all journals with MSC: 47A55, 47B44


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0313850-0
PII: S 0002-9939(1973)0313850-0
Keywords: Singular perturbations, accretive (dissipative) operators, Yosida approximations, cores, selfadjoint operators, regular (relatively bounded) perturbations
Article copyright: © Copyright 1973 American Mathematical Society